# SDR 99ZZZX4565

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 406312103101
- Condition: Worn
- Location: Pitch Link
- Component: 407012101105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION, FOUND OUTER RACE OF PITCH CHANGE LINK SPHERICAL BEARING WORN THROUGH BY BALL ALLOWING LINK TO CONTACT PITCH HORN CAUSING DAMAGE TO BOTH REQUIRING SCRAPPING.
